# SDR CA960826027

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 695379F
- Condition: Failed
- Location: Nr 2
- Component: Unitedtech, 695379F
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT PILOTS REPORTED NOSE LANDING GEAR INDICATORS DID NOT ILLUMINATE UPON RETRACTION SELECTION. NO GREEN OR RED LIGHT INDICATION. THIS ALL OCCURRED WHEN THE #2 CONSTANT SPEED DRIVE AND GENERATOR FELL OFFLINE. CSD CAUTION LIGHT ON. THE #3 GENERATOR WAS BROUGHT ON LINE BUT BURNT OUT THE NOSE GEAR INDICATION BULBS. REPLACED #2 CSD.
